# SDR ARWA20080503

- Difficulty date: May 17, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- Aircraft time: 63,771 hours, 46,316 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 744471B
- Part serial: 23366
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT NR 2 ENGINE EGT INDICATOR FLUCTUATING 20 TO 30 DEGREES BOTH POINTER AND COUNTER, ALL OTHER PARAMETERS NORMAL.  TROUBLE SHOT IN ACCORDANCE WITH TAFY MANUAL 77-21-00, FOUND THERMO COUPLE SHORTED AT 6 O'CLOCK POSITION AND HARNESS ISOLATION HIGH, REMOVED AND REPLACED HARNESS IN ACCORDANCE WITH M/M 77-21-05.  INSTALLED PROBE IN ACCORDANCE WITH M/M 77-21-00.  SAFETY WIRED EGT PROBE IN ACCORDANCE WITH M/M 70-00-00.  PERFORMED OPERATIONAL CHECK ON ENGINE RUN-UP IN ACCORDANCE WITH M/M 71-00-00, FOUND NORMAL, NO FLUCTUATION NOTED AT THIS TIME.
